Advanced search
Filters

Search Results

(1 - 15 of 22)
Journal Articles

Anemia blood cell localization using modified K-means algorithm

By: Jurj, Luayy Idwar; Rida, Huda Mustafa; Abd al-Halim, Mila Ghazi. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.9-21, 13 p.

Subjects: Anemia

Journal Articles

Approximaitly quasi-prime submodules and some related concepts

By: Muhammad Ali, Haybat Karim; Ujayl, Ali Shibl. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.54-62, 9 p.

Journal Articles

Bayesian lasso Tobit regression

By: Abbas, Haydar Kazim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.1-13, 13 p.

Journal Articles

Certain Types of groupoids

By: Majid, Taghrid Hurr; Ali, Diya Husayn. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.10-19, 10 p.

Journal Articles

Choosing appropriate imputation methods for missing data : a decision algorithm on methods for missing data

By: Mahmud, Wisam Ali; Rashid, Muhammad Sabah; Khayri, Tibah Wala al-Din. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.65-73, 9 p.

Journal Articles

Coefficient estimates for some subclasses of bi-univalent functions related to m-fold symmetry

By: Atshan, Waqas Ghalib; Kazim, Salwa Kalf. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.81-87, 7 p.

Journal Articles

Comparison of some robust Wilks’ statistics for the one-way multivariate analysis of variance (MANOVA)‎

By: Amin, Abd Allah Abd al-Qadir; Abbas, Usamah Hadi. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.42-58, 17 p.

Journal Articles

Convolution neural networks for blind image steganalysis : a comprehensive study

By: Ahmad, Hana Muhsin; Mahmud, Halah Hasan. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.53-64, 12 p.

Journal Articles

Differential subordination results for holomorphic functions related to differential operator

By: al-Sharifi, Abbas Karim Wannas; Swami, S. R.. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.46-53, 8 p.

Journal Articles

Existence of nonoscillatory relatively bounded solutions of second order neutral differential equations

By: Sharbah, Bashshar Ahmad Jawad; Muhammad, Husayn Ali. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.63-71, 9 p.

Journal Articles

Internet of things security using new chaotic system and lightweight AES

By: Naif, Julan Rukan; Abd al-Majid, Ghassan Hamid; Farhan, Ala Kazim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.45-52, 8 p.

Journal Articles

L (wc)‎-spaces and some of its weak forms

By: Majid, Rasha Nasir; Ali, Haydar Jabr; Nazim, Nadiyah Ali. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.20-29, 10 p.

Journal Articles

Modeling the rainfall count data using some zero type models with application

By: Hashim, Luayy Habib; Fulayyih, Ahmad Naim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.14-27, 14 p.

Journal Articles

On fuzzy differential equation

By: Husayn, Iman Ali; Abd al-Abbas, Yahya Murad. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.1-9, 9 p.

Journal Articles

On sandwich theorems for certain univalent functions defined by a new operator

By: Atshan, Waqas Ghalib; Badiwi, Ilaf Ibrahim. al-Qadisiyah Journal for Computer Science and Mathematics. Vol. 11, no. 2 (2019), pp.72-80, 9 p.

Load more results

Advanced Search

Search Controls

Article Limiters

Phrase